# SDR FDEA201304040724

- Difficulty date: April 4, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Splice
- Part number: 146N10426
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEWALL AREA FRAME SPLICE HAD THREE GOUGES AT BS 1480 S24R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG.101,   DETAIL 2. INSTALLED SPLICE IAW   SRM 51-40-02.    MAJOR REPAIR.
